# SDR UPS04M42066

- Difficulty date: February 26, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 210,285 hours, 5,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T65
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK STA 899 TO 919, X=8.50 LEFT FOUND CORROSION.  CORRODED SEAT TRACK FROM STA 899-919 X=8.5 LEFT FOUND EXCEED LIMIT AS PER SRM 53-70-00, V1, R34.  DAMAGED AREA TRIMMED FROM STA 860-939.  NEW SEAT TRACK & SPLICE FAB 2/EA AS PER 53-70-00, V1, FIG 1, R.34.  PROTECTED AS SRM 51-21-01 V1, R34.  PAINTING AS PER SRM 51-21-02, V2, R34.  NEW SEAT TRACK INSTALLED AS PER 51-21-02, V2, R34 AT REWORKED AREA.
